MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when the physician was deploying the subject coil, it detached prematurely inside the micro catheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was not confirmed as the packaging was not returned with the device.During visual inspection, the delivery wire was found to be kinked/bent.The main coil was found to be detached from the delivery wire.Functional testing was not required because the coil was already detached.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The delivery wire was found to be kinked/bent.The main coil was found to be detached from the delivery wire.The as reported code 'main coil prematurely detached/separated during use' was confirmed.An assignable cause of procedural factors will be assigned to as analyzed /as reported code 'main coil prematurely detached/separated during use' as this defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use and an assignable cause of 'handling damage' will be assigned to the as analyzed code 'coil delivery wire kinked/bent' as the defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging / preparation of the product prior to use.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11809371
Report Number3008881809-2021-00194
Device Sequence Number2994959
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number22688339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICRO CATHETER (STRYKER)